Open Access
Translator Disclaimer
September, 1973 Some Limit Theorems for Maxima of Nonstationary Gaussian Processes
Chandrakant M. Deo
Ann. Statist. 1(5): 981-984 (September, 1973). DOI: 10.1214/aos/1176342520

Abstract

Let $Z_n = \max_{1\leqq j\leqq n} X_j$ where $\{X_n: 1 \leqq n < \infty\}$ is a Gaussian process. Some known limit theorems for $Z_n$ when $\{X_n\}$ is stationary are extended to the nonstationary case.

Citation

Download Citation

Chandrakant M. Deo. "Some Limit Theorems for Maxima of Nonstationary Gaussian Processes." Ann. Statist. 1 (5) 981 - 984, September, 1973. https://doi.org/10.1214/aos/1176342520

Information

Published: September, 1973
First available in Project Euclid: 12 April 2007

zbMATH: 0281.60039
MathSciNet: MR341589
Digital Object Identifier: 10.1214/aos/1176342520

Subjects:
Primary: 60G15
Secondary: 60F15

Keywords: Gaussian processes , Maxima

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.1 • No. 5 • September, 1973
Back to Top